# SDR NSVA2011059

- Difficulty date: March 25, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N209WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4209
- Aircraft time: 6,297 hours, 6,083 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING EN ROUTE CLIMB AT APPROXIMATELY FL200, THE CREW RECEIVED MASTER WARNING INDICATION FOR FUSELAGE DOORS/FWD CARGO.  CREW LEVELED THE AIRCRAFT AND RAN QRH.  VERIFIED PRESSURIZATION WAS HOLDING AND ANNOUNCED INTENTIONS TO ATC TO DIVERT TO DAL.  FUSELAGE DOORS/FWD CARGO INDICATION EXTINGUISHED AFTER APPROXIMATELY 4 MINUTES AND DID NOT ILLUMINATE AGAIN DURING FLIGHT.  FLIGHT LANDED IN DAL WITHOUT FURTHER INCIDENT.  FOUND PROX SWITCH ON FWD CARGO DOOR FRAME PLUG TO BE LOOSE.  RE-TIGHTENED CONNECTOR.  ALSO LUBED ALL TRACK GUIDES, ROLLERS.  OPS CHECKED GOOD.
